Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 818253, 7 pages
http://dx.doi.org/10.1155/2014/818253
Research Article

A New Classification Approach Based on Multiple Classification Rules

College of Computer Science, Minnan Normal University, Zhangzhou 363000, China

Received 12 April 2014; Accepted 28 May 2014; Published 15 June 2014

Academic Editor: Jingjing Zhou

Copyright © 2014 Zhongmei Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhongmei Zhou, “A New Classification Approach Based on Multiple Classification Rules,” Mathematical Problems in Engineering, vol. 2014, Article ID 818253, 7 pages, 2014. https://doi.org/10.1155/2014/818253.